Comment on "Edge Geodetic Covers in Graphs"
Santhakumaran, A. P.
Ullas Chandran, S. V.
In this paper we show by counter example that one of the main results in the paper "Edge Geodetic Covers in Graphsby Mariano and Canoy (International Mathematical Forum, 4, 2009, no. 46, 2301 - 2310) does not hold. Further, we partially characterize connected graphs G of order n for which its edge geodetic number ge(G) = n — 1.
MetadataShow full item record
Showing items related by title, author, creator and subject.
Hase,Hayo. Gayana (Concepción) v.68 n.2 suppl.TIProc 2004
Santhakumaran, A. P.; Ullas Chandran, S. V.. Proyecciones. Journal of Mathematics; Vol 34 No 4 (2015); 343-350
Thinning of the Horcones inferior debris-covered glacier, derived from five ablation seasons by semi-continuous GNSS geodetic surveys (Mt. Aconcagua, Argentina) Lenzano, María Gabriela; Lenzano, Luis; Barón, Jorge; Lannutti, Esteban; Durand, Marcelo; Trombotto Liaudat, Dario. Andean Geology; Vol 43, No 1 (2016); 47-59